# SDR P5CA2020060800172

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,949 hours, 4,361 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE L ENG FIRE LP 1 ILLUMINATED, EXTINGUISHED MULTIPLE TIMES DURING FLIGHT. ALREADY EXISTING STATUS MESSAGE, ALSO ENGINE FIRE DETECTION SYSTEM GROUND TEST PASSED PER AMM 26-11-00/501.
